CaltechAUTHORS
  A Caltech Library Service

Mushroom Billiards

Porter, Mason A. and Lansel, Steven (2006) Mushroom Billiards. Notices of the American Mathematical Society, 53 (3). pp. 334-337. ISSN 0002-9920. https://resolver.caltech.edu/CaltechAUTHORS:20110708-095621532

[img]
Preview
PDF - Published Version
See Usage Policy.

798Kb

Use this Persistent URL to link to this item: https://resolver.caltech.edu/CaltechAUTHORS:20110708-095621532

Abstract

Mushroom billiards are examples of systems with mixed regular-chaotic dynamics whose relatively simple geometry makes their precise analysis possible. The authors analyze and illustrate a number of these problems.


Item Type:Article
Related URLs:
URLURL TypeDescription
http://www.ams.org/notices/200603/index.htmlPublisherUNSPECIFIED
Additional Information:© 2006 American Mathematical Society. We thank the editors for many useful comments during the preparation of this paper. Bill Casselman provided numerous suggestions and graphical assistance. The figures were initially created with a graphical user interface (GUI) to simulate billiards on Matlab [13]. This GUI was written as part of a research experience for undergraduates program funded by a National Science Foundation VIGRE grant awarded to the School of Mathematics at Georgia Tech. MAP also acknowledges support from the Gordon and Betty Moore Foundation through Caltech’s Center for the Physics of Information.
Funders:
Funding AgencyGrant Number
NSF VIGRE GrantUNSPECIFIED
Gordon and Betty Moore FoundationUNSPECIFIED
Issue or Number:3
Record Number:CaltechAUTHORS:20110708-095621532
Persistent URL:https://resolver.caltech.edu/CaltechAUTHORS:20110708-095621532
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:24343
Collection:CaltechAUTHORS
Deposited By: Jason Perez
Deposited On:11 Jul 2011 14:38
Last Modified:03 Oct 2019 02:55

Repository Staff Only: item control page